Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 902506, 30 pages
http://dx.doi.org/10.1155/2009/902506
Research Article

Quantum Energy Expectation in Periodic Time-Dependent Hamiltonians via Green Functions

1Departamento de Matemática, Universidade Federal de São Carlos, 13560-970 São Carlos, SP, Brazil
2Department of Mathematics, University of British Columbia, Vancouver, BC, Canada V6T 1Z2
3Instituto de Ciências Exatas, Universidade Federal de Itajubá, 37500-000 Itajubá, MG, Brazil

Received 10 November 2008; Revised 29 January 2009; Accepted 21 February 2009

Academic Editor: Edson Denis Leonel

Copyright © 2009 César R. de Oliveira and Mariza S. Simsen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

César R. de Oliveira and Mariza S. Simsen, “Quantum Energy Expectation in Periodic Time-Dependent Hamiltonians via Green Functions,” Mathematical Problems in Engineering, vol. 2009, Article ID 902506, 30 pages, 2009. doi:10.1155/2009/902506